# SDR 2019FA0000091

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28537
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4061100901
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT INST/NAVIGATION. TOTAL LOST OF INSTRUMENTS AFTER T/O. RUNWAY STABILIZER STICK SHAKER, LOST OF IAS/PITCH INDICATOR, ALTIMETER/RMI/HIS ON RT. NO FLAPS INDICATOR. CORRRECTIVE ACTION: WAS CHANGED AIR DATA COMPUTER NR 1 IAW AMM 34-12-11/401 ON GROUND OPERATIONAL TEST OK IAW AMM 34-12-01/501.
